# SDR 97ZZZX4483

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3411 · Pitot/Static System
- Part: Filter
- Part number: D9181
- Condition: Defective
- Location: Vacuum System
- Part time: 200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE PARKER AEROSPACE VACUUM FILTER RUBBER MATERIAL.  SECOND PART WITH THE SAME DEFECT IN THE LAST TWO MONTHS.
